# SDR ASAA2024081151746

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 60,235 hours, 18,240 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD SERVICE DOOR LIGHT ILLUMINATED. DOOR IS CLOSED, BUT APPEARS TO BE ASKEW AND NOT CLOSING PROPERLY. HANDLE IS JAMMED, UNABLE TO OPEN FROM THE INSIDE. GROUNDED - YES. PREFORMED GVI INSPECTION PER M/M 52-41-00. NO FAULTS NOTED. OK FOR CONTINUED SRVICE. CYCLED R1 DOOR MULTIPLY TIMES, NO FAULTS NOTED.
